# SDR S04421001

- Difficulty date: January 2, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 27965
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB DUE TO MSG (DOOR ELEC MAIN).  AFTER LANDING, GROUND CREW CONFIRMED MAIN E/E BAY DOOR WAS CLOSED PROPERLY.  REVIEW CMC MESSAGE FOUND CMC MSG 52113 DOOR MAIN ELEC EQUIP ACCESS SW FAILED.  NOT ANY CABIN PRESSURIZED RELATED MSG. WAS FOUND.  GRD TEST CABIN PRESS CPC-A, CPC-B, MANUAL CABIN PRESSURIZE SYS CHECK NML.  ALL CABIN DOORS AND CARGO DOORS VISUAL CK COND NML AND MAIN ELEC DOOR OPS AND IND. NML. FOR PRECAUTION PURPOSE, REPLACED MAIN EQUIPMENT DOOR WARNING SWITCH.  PILOT REPORTED CABIN PRESSURE WAS NOT NORMAL AT LEVEL OFF FL260,  QAR DATA SHOWS CABIN PRESSURE WAS NORMAL. MAIN ELEC DOOR IS PLUG-IN TYPE AND MAIN ELECTRICAL DOOR WAS CLOSED PROPERLY. QAR DIDN'T SHOW ANY ANOMALOUS DATA OF CABIN PRESSURE SYSTEM.
